A generalization of semi-Fredholm operators.

Manuel González; Antonio Martinón

Extracta Mathematicae (1990)

  • Volume: 5, Issue: 2, page 59-61
  • ISSN: 0213-8743

How to cite


González, Manuel, and Martinón, Antonio. "A generalization of semi-Fredholm operators.." Extracta Mathematicae 5.2 (1990): 59-61. <http://eudml.org/doc/39869>.

author = {González, Manuel, Martinón, Antonio},
journal = {Extracta Mathematicae},
keywords = {Operadores de Fredholm; Operadores lineales; Ideal de operadores},
language = {eng},
number = {2},
pages = {59-61},
title = {A generalization of semi-Fredholm operators.},
url = {http://eudml.org/doc/39869},
volume = {5},
year = {1990},

AU - González, Manuel
AU - Martinón, Antonio
TI - A generalization of semi-Fredholm operators.
JO - Extracta Mathematicae
PY - 1990
VL - 5
IS - 2
SP - 59
EP - 61
LA - eng
KW - Operadores de Fredholm; Operadores lineales; Ideal de operadores
UR - http://eudml.org/doc/39869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.